Please use this identifier to cite or link to this item:

Title: A Numerical Analysis of a Theory of Local Externalities
Authors: 陳心蘋
Chen, Hsin-ping
Contributors: 經濟系
Keywords: Local externalities;City distribution
Date: 2014-12
Issue Date: 2015-11-02 15:09:32 (UTC+8)
Relation: International Journal of Economic Issues, Vol.7, No.2, pp.179-205
Data Type: article
Appears in Collections:[經濟學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing